# SDR COMA0060531

- Difficulty date: June 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 109 hours, 116 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL CAUTION MESSAGE DURING TAKEOFF.  RESET SYSTEM, NO DEFECTS FOUND.
